# SDR CA131213012

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399355
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, NR 6 CYLINDER HEAD WAS FOUND CRACKED BETWEEN THE INTAKE AND EXHAUST VALVES.  THE CYLINDER ASSY WAS R & R WITH AN O/H CYLINDER ASSY TO RECTIFY THE PROBLEM. TSO ON U/S CYLINDER WAS 106.9 HOURS.
